# SDR 20000714SH014

- Difficulty date: February 1, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N6942L
- Make and model: Cessna 310K
- Aircraft serial: 310K0042
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08411062
- Condition: Broken
- Location: Rt Inbd Gear Doo
- Part time: 8,000 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD GEAR DOOR FAILED TO CLOSE AFTER GEAR EXTENSION.  (X)
